# SDR ASOA201309180234

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 29,002 hours, 16,391 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 14567066402
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT GROUND SPOILER UPPER ACTUATOR ATTACHMENT FITTING OTBD HAT BUSHING MIGRATED.  MX R & R RT GROUND SPOILER UPPER ACTUATOR ATTACHMENT FITTING BRACKET IAW EC5740-01288, ORIG.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
